MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR STD, SIZE 2, 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CR STD, SIZE 2, 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-47-2012
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case ¿ usa (master case no.(b)(4)).(b)(4) rk rev is associated with this case.It was reported that approximately 53 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
Concomitants: (b)(6) - 02-020-13-0220 - truliant cr cem fem cr cem left sz 2.(b)(6) - 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t.(b)(6) - 200-07-29 - advanced patella 29m 3 peg implant.(b)(6) - 201-78-15 - holding pin mini sharp point 4 pk.(b)(6) - 521-78-23 - threaded pin size 2.3 collared 2pk.(b)(6) - 521-78-32 - threaded pin size 3.0 collarless 2pk.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CR STD, SIZE 2, 12MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key19931860
Report Number1038671-2024-02730
Device Sequence Number8140752
Product Code JWH
UDI-Device Identifier10885862311429
UDI-Public10885862311429
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Catalogue Number02-022-47-2012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date08/07/2024
Date Device Manufactured09/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexUnknown